ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On the Positivity of Certain Nonlinear Time-Varying Operators

Venkatesh, YV (1973) On the Positivity of Certain Nonlinear Time-Varying Operators. In: IEEE Transactions on Automatic Control, 18 (3). pp. 321-322.


Download (224kB)


Sufficient conditions are given for the positivity of a composition of two positive operators, one of which is nonlinear and time varying.

Item Type: Journal Article
Publication: IEEE Transactions on Automatic Control
Publisher: IEEE
Additional Information: �©1973 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Electrical Engineering
Date Deposited: 13 Sep 2005
Last Modified: 19 Sep 2010 04:20
URI: http://eprints.iisc.ac.in/id/eprint/3637

Actions (login required)

View Item View Item